# SDR UIEA2019082765295

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,634 hours, 17,022 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 053C2608
- Condition: No Test
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R FWD AND L AFT WINDOW HEAT CONTROLLER REQUIRES REPLACEMENT, WILL NOT TEST CONSISTENTLY.  REMOVED AND INSTALLED.  SERVICEABLE WINDOW HEAT CONTROLLER IAW B767 AMM 30-41-01. OPS CHECK GOOD.
